Jump to content

Rae Sommers

Members
  • Content Count

    4
  • Joined

  • Last visited

  1. Thank you for the expression of sadness many of us are feeling. It helps to know that others are grieving... again. The use of opioids is frightening to me. Personally, I'm allergic to them and most narcotics, so I've learned to use alternate methods for pain relief from migraines, surgery, etc. My brother takes opioids for chronic pain. One of the requirements is also a script for narcan (reversal agent) and education about using these drugs. Reading that coroner's report made me call him to check on him, as he's alone while his family is on vacation. (He wasn't feeling well enough to go on the trip.) So, releived he is doing ok. One of my students died of an overdose a week after graduation last year. (Yes, I'm a teacher.) Many of us are deeply affected by these preventable tragedies. I can't stand the thought of another one. So please continue to share your love and support for everyone.
  2. To know he was in such pain...This is so sad. Our hearts go out to his family and friends, and all those who loved Tom. May he truly rest in peace.
  3. Blessings to you all. Keep love in your hearts and light the path to a better world.
×
×
  • Create New...